Tensor invariants in numerical geometric integration of {ODE}s

Research output: Contribution to journalArticleScientificpeer-review

Standard

Tensor invariants in numerical geometric integration of {ODE}s. / Arponen, Teijo.

In: Journal of Computational and Applied Mathematics, Vol. 205, 2007, p. 791-801.

Research output: Contribution to journalArticleScientificpeer-review

Harvard

APA

Vancouver

Author

Bibtex - Download

@article{c01de4a055e74bff9d25e1f3105d5903,
title = "Tensor invariants in numerical geometric integration of {ODE}s",
author = "Teijo Arponen",
year = "2007",
language = "English",
volume = "205",
pages = "791--801",
journal = "Journal of Computational and Applied Mechanics",
issn = "0377-0427",
publisher = "Elsevier",

}

RIS - Download

TY - JOUR

T1 - Tensor invariants in numerical geometric integration of {ODE}s

AU - Arponen, Teijo

PY - 2007

Y1 - 2007

M3 - Article

VL - 205

SP - 791

EP - 801

JO - Journal of Computational and Applied Mechanics

JF - Journal of Computational and Applied Mechanics

SN - 0377-0427

ER -

ID: 3606990